MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number INGENIA 3.0T
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report in which a patient indicated a hearing issue, ringing/tinnitus, after an mr examination.As we have no info on the extent of the issue it was decided to report this out of an abundance of caution.
 
Additional Manufacturer Narrative
This report is based on information provided by philips field service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on the ingenia 3.0t indicating that the patient reported ringing in the ears (tinnitus) as a result of the mr examination an analysis was done to determine the sound levels created by the system during the examination.The analysis showed that the noise level of the examination (extrapolated to a 1 hour examination) was 96.6 dba.The hearing protection provided to the patient was a headset in combination with earplugs, that offers a total damping of 30 db in the 1 khz range.We therefore calculate with 30 db damping from the provided headset and earplugs.The attenuated noise level is (96.6 dba.¿ 30 db) = 66.6 dba.This is well within the limit of 99 dba as formulated in the iec60601-2-33 standard.There is no evidence that the reported tinnitus is related to the mr examination.Conclusion: reported incident was investigated, and no indication of a malfunction of the mr system was observed related to the sound levels.

Brand Name
INGENIA 3.0T
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key20577923
Report Number3003768277-2024-06249
Device Sequence Number8095888
Product Code LNH
UDI-Device Identifier00884838009813
UDI-Public884838009813
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 3.0T
Device Catalogue Number781377
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight88 KG